# SDR QXEA2012030100194

- Difficulty date: February 25, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,005 hours, 27,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLAP TRACK TUNGSTEN COATING MISSING ON AFT END OF LOWER TRACK.  POLISHED DAMAGED AREAS ON NR 3 TRACK IAW RD 8/4-57-1511.  CONFIRMED CRACK FREE REF NTM 8.2.1.1.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1511.
